CSN Login
Members Online: 6

reactions to levitra

shane59's picture
shane59
Posts: 86
Joined: Jan 2010

has any one had probs with erectile pills eg viagra levitra calais ect Normal erectoins returning so I thought I would try levitra again to see if i could get longer function unfortunately I forgot about the side effects going on for 2 days after .pains in the hips thighs and lower calves blury vision ect couldn,t sleep all night also had terrible reflux no differance in erection unfortunately any comments.

Klemon
Posts: 26
Joined: Jun 2010

Hi there!
My husband (64) used Levitra for about 3-4 months last spring after suffering from mild-moderate ED after several prostate biopsies. He had facial flushing, insomnia, and a very stuffy nose....so he typically only took it early in the day and it was effective for about 15-20 hours (I can't say 24 like they boast about) .but wow did it work for the ED :>
That being said, after his DaVinci surgery, they switched him to daily Cialis for the first three months, now 36 hour Cialis as needed. He has no side effects at all with it.
regarding the ED..they told him to expect ongoing improvements for as long as 18 months..., his sexual function is pretty good with the Cialis, but not where he wants it to be as to spontaneous erections. They had him start using the vacuum pump post surgery (at 4 weeks) along with the Cialis to achieve erections and it works very very well. He has been able to achieve orgasm since 4 weeks. I'd recc the battery operated one, more expensive but seriously less work and works faster. :>)...(your partner will love you for it) They told him to achieve an erection of some sort every day, even if he is not doing anything with it. Keep the nerves active... We try to have a sense a humor about it all, and be supportive of one another... and just have fun... seems to be working so far.
Good luck to you.

kgkon
Posts: 2
Joined: Feb 2011

I’ve tried both Cialis and Viagra and have had different reactions from each. With the Cialis I got the leg aches and with the Viagra I got a general feeling of not being well, that of not feeling terribly bad but not feeling terribly good either. Neither really helped with the erection but since I was only 4 weeks post RP I wasn’t expecting much. I’m opting for the vacuum pump to get the unit in shape and maybe I might try these again and see if anything changes in the future.
Hope this helps, take care.

Swingshiftworker
Posts: 657
Joined: Mar 2010

I don't know what the post-RP effect of Cialis or Viagra is, since I have not have the surgery, but I got huge headaches w/Viagra but no noticeable side effects (other than the one intended) w/Cialis. I use 5mg daily Cialis which is cheaper and has much more consistent effect than the 20mg 36 hour Cialis that I have also used.

bdhilton
Posts: 759
Joined: Jan 2010

I have never used anything except Cialis and I have had zero side effects…I use cialis (5mg per day) for my therapy coupled with one injection a week (use to be twice a week ouch!) of Bi-Mix….I will do the injections for another 6 weeks or so then just the cialis…Will all of this erection stuff work out in the end…hell if I know but it has been an interesting challenge to have at the age of 54-55 so far…It places life in a new perspective and has altered my priorities…

Anyway as I say above I have had no issues with Cialis

Best to all

zakpaga
Posts: 66
Joined: Jan 2010

I took Cialis 10/20 mg for sometimes. While on Cialis, I noticed that I was experiencing headaches 24 hours to 48 hours after taking it. The stronger the dosage the worse the headaches. I am now on Viagra 50/100mg and seems to still experience some side effects. But it is difficult to tell if the headaches are side effects from the ED pill or from other medecines I am taking for high blood pressure and high cholesterol.

Victor

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network